# SDR IPXA2018062203907

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 29,655 hours, 19,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33305
- Condition: Nicked
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1440 AND BELOW STRINGER 24L TO 25L,  AREA ON SKIN WAS NICKED.  INSTALLED A DOUBLER REPAIR IAW SRM 53-00-01-2R-3,  REPAIR 3.
